# SDR HNAA2014021900052

- Difficulty date: February 19, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 61,093 hours, 69,047 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT,  NR 2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED AND ASSOCIATED LOSS OF NR 2 HYD QTY, NR 2 SYSTEM .7 REMAINS.  FOUND NR 2 SYSTEM PRESSURE LINE LEAKING IN FLAP WELL BETWEEN FUSELAGE AND NR 1 NACELLE.  REMOVED RIDGED LINE AND INSTALLED TEMP FLEX LINE IAW SPEC PROCEDURE 20.1.  LEAKED CHECKED GOOD AT THIS TIME.
